On pre-Urysohn spaces.
Paul, Ramprasad ; Bhattacharyya, P.
Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 22 (1999), p. 23-34 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
EUDML-ID : urn:eudml:doc:122286
@article{01824266,
     title = {On pre-Urysohn spaces.},
     journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
     volume = {22},
     year = {1999},
     pages = {23-34},
     zbl = {1002.54015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01824266}
}
Paul, Ramprasad; Bhattacharyya, P. On pre-Urysohn spaces.. Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 22 (1999) pp. 23-34. http://gdmltest.u-ga.fr/item/01824266/